On Sequential Separability
Matematičeskie zametki, Tome 78 (2005) no. 5, pp. 652-657
Cet article a éte moissonné depuis la source Math-Net.Ru
A new criterion for the sequential separability of the space $C(X)$ of continuous real-valued functions on $X$ in the topology of simple convergence is obtained.
@article{MZM_2005_78_5_a1,
author = {N. V. Velichko},
title = {On {Sequential} {Separability}},
journal = {Matemati\v{c}eskie zametki},
pages = {652--657},
year = {2005},
volume = {78},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2005_78_5_a1/}
}
N. V. Velichko. On Sequential Separability. Matematičeskie zametki, Tome 78 (2005) no. 5, pp. 652-657. http://geodesic.mathdoc.fr/item/MZM_2005_78_5_a1/
[1] Gartside P., Lo J. T. H., Marsh A., “Sequential density”, Topology Appl., 130 (2003), 75–86 | DOI | MR | Zbl
[2] Kuratovskii K., Topologiya, T. 1, Mir, M., 1966 | MR
[3] Arkhangelskii A. V., Topologicheskie prostranstva funktsii, Izd-vo MGU, M., 1989 | MR
[4] Danford N., Shvarts D. T., Lineinye operatory. Obschaya teoriya, IL, M., 1962